On a certain transformation of the solution set of two linear second order differential equations
Staněk, Svatoslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983), p. 81-90 / Harvested from Czech Digital Mathematics Library
Published online : 1983-01-01
Classification:  34A30,  34C20
@article{120138,
     author = {Stan\v ek, Svatoslav},
     title = {On a certain transformation of the solution set of two linear second order differential equations},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {22},
     year = {1983},
     pages = {81-90},
     zbl = {0555.34029},
     mrnumber = {744702},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120138}
}
Staněk, Svatoslav. On a certain transformation of the solution set of two linear second order differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983) pp. 81-90. http://gdmltest.u-ga.fr/item/120138/

Borůvka O. Linear Differential Transformations of the Second Order, The English Univ. Pгess, London 1971. (1971) | MR 0463539

Háčik M. Generalization of amplitude, phase and accompanying differential equations, Аcta Univ. Palackianae Olomucensis, FRN, 33, 1971, 7-17. (1971) | MR 0352583

Laitoch M. L’équation associée dans la théorie des transformations des équations différentielles du second ordre, Аcta Univ. Palackianae Olomucensis, 12, 1963, 45-62. (1963) | MR 0276527 | Zbl 0256.34005